# SDR AALA201506249003

- Difficulty date: June 17, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 41,929 hours, 15,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON R1 DOOR THRESHOLD AT THE FWD GIRT BAR FITTING ATTACH POINT.  REPAIRED THRESHOLD IAW SRM 53-11-14-101.
